# SDR ASOA20130627055C

- Difficulty date: June 27, 2013
- Submitted: June 28, 2013
- Operation: Air carrier
- Aircraft: N15985
- Make and model: Emb EMB-145LR
- Aircraft serial: 145248
- Aircraft time: 31,850 hours, 24,021 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Part serial: PT9454
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MX, THE CENTER AILSE EMERGENCY LIGHT WAS FOUND INOPERATIVE. MX INSPECTED AND REPLACED THE EMERGENCY LIGHT INVERTER.  OPS CHECKS WERE GOOD.
